# SDR C2XA06RI007

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 9,353 hours, 4,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 56423
- Condition: Defective
- Location: Emergency Light
- Part time: 13,987 hours, 10,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ACFT ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHTS OVERWING WEAK.  MX REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 3.  OPERATIONAL TEST PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
